MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION MULTIWAVE; SPINAL CORD STIMULATOR

BOSTON SCIENTIFIC NEUROMODULATION PRECISION MULTIWAVE; SPINAL CORD STIMULATOR
Model Number SC-1112
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Fever (1858); Sepsis (2067); Swelling (2091)
Date of Event 12/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The explanted devices were not returned to bsn as they were discarded by the medical facility.The model number and serial numbers of the explanted lead or leads is currently unknown.
 
Event or Problem Description
A report was received that the patient was experiencing dizziness, fever and a swollen face.The physician assessed that the patient had a non-device related infection and sepsis in the blood.The patient was hospitalized and was assessed to be in serious condition.The patient was administered antibiotics and an explant of the entire system was conducted.
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: model: sc-2352-70 serial/lot: (b)(4) description: linear 3-4 lead, 70cm model: sc-4318 serial/lot: (b)(4) descripcription: clik x anchor it is indicated that the devices will not be returned for evaluation; therefore a failure analysis of the complaint devices could not be completed.A review of the device history records will be conducted.If there is any further relevant information from that review, a supplemental med watch will be filed.
 
Event or Problem Description

Brand Name
PRECISION MULTIWAVE
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key7216966
Report Number3006630150-2018-00333
Device Sequence Number16179023
Product Code LGW
UDI-Device Identifier08714729837138
UDI-Public08714729837138
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/24/2018
Device Model NumberSC-1112
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/28/2017
Supplement Date Received by Manufacturer02/06/2018
Initial Report FDA Received Date01/24/2018
Supplement Report FDA Received Date02/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;